# SDR FDEA201011294513

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6517506152
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB INTERIOR AT BS 1303 VERT FRAME HAS 3 EA CRACKS ON LWR LT & RT WEB. CUTOUT DAMAGED AREAS AND FABRICATED REPAIR DOUBLERS & FILLERS & INSTALLED   REPAIR DOUBLERS 2 EA & FILLERS 2 EA AT VERT STAB BS 1303 VERT FRAME WEB IAW SRM 53-10-9, FIG 4, SRM 55-30-2, FIG 2, SRM 51-10-2 & SRM 51-30-2.
